# SDR DALA2023070605451

- Difficulty date: June 29, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 70,604 hours, 8,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DOOR 3R BOTTLE PRESSURE INDICATION ON FAP. CORRECTIVE ACTION: DEFERRED. (8308285)
